# SDR VNAA20250610003

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Rest
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00236686 S/N: 899 THE AFT CARGO DOOR SEAL LOWER RETAINER HAS DENT AT OUTBOARD SIDE OF AFT LOWER STOP FITTING. LOWER RETAINER FOUND BADLY DAMAGED AND CORROSION AROUND AND ON 1 OF RIVET AND LOWER SEAL RETAINER REQ REPLACEMENT. CORRECTIVE ACTION: REMOVED AND REPLACED LOWER SEAL RETAINER P/N CC670-38742-1 IAW CRJ700 SRM 51-42-06-001-001-A01. INSTALLED THE LOWER SEAL ON THE AFT CARGO DOOR IAW CRJ 700 AMM 52-31-07-400-801-A01.
